# SDR 08FDEA00319

- Difficulty date: January 29, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57110531207
- Condition: Damaged
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING-TOOL MARK AND DAMAGED FASTENERS AT C 47 RT AFT FACE AT P26 REPAIR PERFORMED BY REWORK OF TOOL MARKS, HFEC INSPECTION FOR CRACK FREE AND REMOVAL OF AFFECTED FASTENERS WITH HL112VF8 IAW, RAS 057234/008/2007 ISS A , APPROVED BY EA 6-5710-114864.
